MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-160
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve.
 
Event or Problem Description
Note: this report pertains to the first of one overstitch ess device used during the same procedure, in conjunction with one overstitch suture.It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during an esophageal stent fixation procedure on (b)(6), 2026.During the procedure, considerable force was required to withdraw the anchor exchange catheter from the needle driver, this resulted in the anchor being bent.The procedure was subsequently completed using an alternate method there was no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during an esophageal stent fixation procedure on (b)(6) 2026.During the procedure, considerable force was required to withdraw the anchor exchange catheter from the needle driver, this resulted in the anchor being bent.The procedure was subsequently completed using an alternate method.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve.Device evaluation block h11 the device was discarded; therefore, a technical analysis could not be performed.The reported event of anchor exchange failure to retrieve anchor could not be confirmed.A risk review of the overstitch ess was completed and confirmed that the event of anchor exchange failure to retrieve anchor was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, there is not enough evidence to determine whether the anchor exchange failure to retrieve anchor was due to the physician's technique during the procedure or was related to a device malfunction.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
OVERSTITCH ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24241548
Report Number3005099803-2026-00415
Device Sequence Number9184109
Product Code OCW
UDI-Device Identifier20811955020661
UDI-Public(01)20811955020661(11)241021(17)270930(10)2024100967
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-160
Device Catalogue NumberESS-G02-160
Device Lot Number2024100967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date05/11/2026
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown